Psychometrika

, Volume 40, Issue 1, pp 5–32

Factor analysis of dichotomized variables

Authors

  • Anders Christoffersson
    • University of Uppsala
Article

DOI: 10.1007/BF02291477

Cite this article as:
Christoffersson, A. Psychometrika (1975) 40: 5. doi:10.1007/BF02291477

Abstract

An approach for multiple factor analysis of dichotomized variables is presented. It is based on the distribution of the first and second order joint probabilities of the binary scored items. The estimator is based on the generalized least squares principle. Standard errors and a test of the fit of the model is given.

Download to read the full article text

Copyright information

© Psychometric Society 1975